Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from Non-Alc fatty liver disease. SGOT and SGPT high. What are the side effects of heptral?

sir, i am suffering from Non-Alc fatty liver disease for last 3 yrs.taken lot of medicine. but my SGOT and SGPT always remains mildly high i.e from 60 to 150.I am feeling heavyness on my i am continuing with heptral 400mg twice daily for last one month.My doctor told to continue it upto 6 months.Is it ok for my health.I suspect abt side effect of it for long term use.kindly give ur valuable advice. Pradeep
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Although Heptral is the best medicine considering your disease status.
It is just like a natural vitamin.
There are possible side-effects associated with this medicine that can affect individuals in different ways.
The most common side effects include abdominal pain, dyspepsia, heartburn and allergic reactions.
Dr. Mayank Bhargava
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor